# SDR SIMA20140902006

- Difficulty date: September 2, 2014
- Submitted: September 16, 2014
- Operation: Air carrier
- Aircraft: N939AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500923
- Aircraft time: 24,107 hours, 20,323 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 14525480603
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR SILL HAS SPOTS OF CORROSION.  R & R CARGO DOOR SILL IAW SRM 51-40-02.  RESTORED SURFACE PROTECTION IAW CPM 51-21-06 & ETN-EM-51-091.
